The other issue I am contending with (post-Fraxel treatments) is the appearance of telangiectasias. Is this a result of the Fraxel or an unhappy coincidence. What can I do about them?
Telangiectasias Appearing Ater Fraxel?
Doctor Answers (1)
Telangiectasias are easily treated with VBeam
Telangiectasias can occur after any procedure, including Fraxel, injections, or Radiofrequency devices. The good news is that they are easily treated with a no downtime almost painless laser called the VBeam Perfecta. You might require a couple sessions.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.